# SDR AU960393

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Incorrect Rigged
- Location: Elevator Control
- Stage of operation: DE
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB INCORRECTLY RIGGED - DURING INVESTIGATION IT WAS FOUND THAT THE ELEVATOR TRIM TAB WAS SET AT 5 DEGREES 'UP' AND 25 DEGREES 'DOWN' - THE CORRECT TRAVEL SHOULD HAVE BEEN 25 DEGREES 'UP' AND 5 DEGREES 'DOWN' - AIRCRAFT HAS DONEAPPROXIMATELY 10 HRS SINCE LAST INSPECTION - PERSONNEL/MAINTENANCE ERROR
